# SDR TI1R001496

- Difficulty date: June 29, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N217MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7195
- Engine: Lyc LTS101600A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Part serial: 0081
- Condition: Defective
- Location: Tail Rotor
- Part time: 6,488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE TAIL ROTOR OSCILLATION. REMOVED AND REPLACED
